Sh:758

Bib entry
@article{Sh:758,
 author = {Matsubara, Y{\={o}} and Shelah, Saharon},
 title = {{Nowhere precipitousness of the non-stationary ideal over $\mathcal P_{\kappa}\lambda$}},
 journal = {J. Math. Log.},
 fjournal = {Journal of Mathematical Logic},
 volume = {2},
 number = {1},
 year = {2002},
 pages = {81--89},
 issn = {0219-0613},
 doi = {10.1142/S021906130200014X},
 mrclass = {03E55 (03E40)},
 mrnumber = {1900548},
 mrreviewer = {Douglas R. Burke},
 doi = {10.1142/S021906130200014X},
 note = {\href{https://arxiv.org/abs/math/0102045}{arXiv: math/0102045}},
 arxiv_number = {math/0102045}
}